RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1985, Volume 30, Issue 2, Pages 401–405 (Mi tvp1889)  

Short Communications

On a measure of smoothness of the multidimensional distributions of integer-valued random vectors

N. G. Gamkrelidze


Full text: PDF file (380 kB)

English version:
Theory of Probability and its Applications, 1986, 30:2, 427–431

Bibliographic databases:

Received: 13.12.1983

Citation: N. G. Gamkrelidze, “On a measure of smoothness of the multidimensional distributions of integer-valued random vectors”, Teor. Veroyatnost. i Primenen., 30:2 (1985), 401–405; Theory Probab. Appl., 30:2 (1986), 427–431

Citation in format AMSBIB
\Bibitem{Gam85}
\by N.~G.~Gamkrelidze
\paper On a measure of smoothness of the multidimensional distributions of integer-valued random vectors
\jour Teor. Veroyatnost. i Primenen.
\yr 1985
\vol 30
\issue 2
\pages 401--405
\mathnet{http://mi.mathnet.ru/tvp1889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792636}
\zmath{https://zbmath.org/?q=an:0585.60034|0568.60025}
\transl
\jour Theory Probab. Appl.
\yr 1986
\vol 30
\issue 2
\pages 427--431
\crossref{https://doi.org/10.1137/1130053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986D122800022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1889
  • http://mi.mathnet.ru/eng/tvp/v30/i2/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:69
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019